# SDR SWAA2022031076885

- Difficulty date: June 6, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 242AF HAS NUMEROUS FIBER PLYS MISSING ON UPPER SURFACE. / REPAIRED FLOORBOARD 242 AF UPPER SURFACE IAW SRM 53-00-50-2R-1; PG'S 1;2;3 STEPS 3 (A-M).
